# SDR REXA2019031300280

- Difficulty date: March 13, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON ANGLE MOUNTING AND PROTECTOR WED FLOOR AT SERVICE DOOR SILL FS 319 TO FS 349, STR 17R. (TCI: 53-20-315) (CPAX) SUMMARY OF CARD 00127: ANGLE MOUNTING AND PROTECTOR WED FLOOR AT SERVICE DOOR SILL FS 319 TO FS 349, STR 17R WERE REPLACED PER SRM 51-42-06-001-001-A01 (LEVEL CORROSION 2)
